MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 WINGED INFUSION SET WITH INJECTION SITE 22G X 0.75IN; NEEDLE, HYPODERMIC, SINGLE LUMEN

C.R. BARD, INC. (BASD) -3006260740 WINGED INFUSION SET WITH INJECTION SITE 22G X 0.75IN; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported, "we had three incidents in pediatric ward where the tubing disconnected from the hub with the below highlighted product.Unfortunately this is extremely unsafe given there is a breach in the integrity of central venous devices and also it is being used as a connector between the iv fluid bag and huber needle in oncology children." this report addresses the third device.

Brand Name
WINGED INFUSION SET WITH INJECTION SITE 22G X 0.75IN
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kelsey erickson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key13359464
Report Number3006260740-2022-00063
Device Sequence Number13868777
Product Code FMI
UDI-Device Identifier00801741065873
UDI-Public(01)00801741065873
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K863606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number2205222
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2022
Initial Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown